# SDR DALA2023051503841

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 106,962 hours, 15,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 DOOR 1L DIFFICULT TO ARM, KNUCKLE GUARD STICKS. CORRECTIVE ACTION: COULD NOT DUPLICATE L1 DOOR ARMS NORMAL PER B767-300 AMM 52-11 REPLACED ARM/DISARM FLAG DUE TO BEING BROKE DOOR OPS CKS NML A/C OK FOR SVC (4682712)
